# SDR ASOA201807097121

- Difficulty date: July 9, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N11551
- Make and model: Emb EMB-145LR
- Aircraft serial: 145411
- Aircraft time: 37,977 hours, 29,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C IS IN C-CHECK WHEN INSPECTION FOUND THE CENTER OMEGA BEAM AT FRAME 20WITH AN AREA OF CORROSION. MAINTENANCE REMOVED THE AREA OF CORROSION USING A NEW PART AT FRAME 20 IAW SRM53-21-10. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
